# SDR CALA0800772

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 36,214 hours, 19,104 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Cracked
- Location: Bs 727b S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STATION 727B AT S-9L.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLERS REF EA5310-04498.
